Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Euler spaces of analytic functions

Author: James Rovnyak
Journal: Trans. Amer. Math. Soc. 308 (1988), 197-208
MSC: Primary 30H05; Secondary 44A15, 46E20
MathSciNet review: 929669
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula due to Euler and Legendre is used to construct finite-difference counterparts to the Dirichlet space. The spaces have integral representations and characterizations in terms of area integrals. Their reproducing kernels are logarithms of the reproducing kernels of the Newton spaces, which are counterparts to the Hardy class. A Hilbert space with reproducing kernel

$\displaystyle \log [(1/\overline w z)\,\log \;1/(1 - \overline w z)]$

is also shown to exist and to be related to Bernoulli numbers and combinatorial theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30H05, 44A15, 46E20

Retrieve articles in all journals with MSC: 30H05, 44A15, 46E20

Additional Information

PII: S 0002-9947(1988)0929669-9
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia